For the last four years my health and fitness have drastically gone downhill. During any form of excitement, be it physical, watching a movie, or simply butterflies before a meeting, it feels like something is injected into my heart. The symptoms of this then give me what is classified as an irregular/ irregular heart beat. This normally subsides after a couple of days, but I am absolutely exhausted during this period. I have been to specialists who tell me that I have a healthy heart and the irregularity is nothing to worry about. The more that this happens the more I am losing my fitness. Three years ago I played a 36 hour badminton marathon. Now I can't even last five minutes without becoming overheated and exhausted. Doctors are suggesting beta blockers before I do anything remotely exciting, but I feel that there is something creating this feeling of a substance hitting the heart and knocking it out of sink. For a man of 46 I struggle to walk the dog more than a couple of miles, and it is getting worse on a monthly basis.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?